Alert archive / Florida / Gale Warnings in 2013
Gale Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Nov 4, 2013, 4:16 PM EST. It took effect at Nov 4, 2013, 10:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2013, 4:16 PM EST (21:16 UTC)
- In effect from
- Nov 4, 2013, 10:00 PM EST
- Expired
- Nov 5, 2013, 4:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
603 WHUS72 KMLB 042116 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 416 PM EST MON NOV 4 2013 AMZ550-552-555-570-572-575-052100- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-131105T0300Z/ /O.NEW.KMLB.GL.W.0004.131105T0300Z-131105T2100Z/ /O.NEW.KMLB.SC.Y.0031.131105T2100Z-131106T1600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 416 PM EST MON NOV 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM TUESDAY TO 11 AM EST WEDNESDAY. * WINDS AND SEAS...EAST-NORTHEAST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL OCCUR OVERNIGHT MONDAY. SEAS WILL BUILD TO 8 TO 10 FEET NEAR SHORE AND UP TO 12 FEET IN THE GULF STREAM BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT FREQUENT WIND GUSTS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
943 WHUS72 KMLB 050305 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1005 PM EST MON NOV 4 2013 AMZ550-552-555-570-572-575-052100- /O.EXP.KMLB.SC.Y.0030.000000T0000Z-131105T0300Z/ /O.CON.KMLB.GL.W.0004.000000T0000Z-131105T2100Z/ /O.CON.KMLB.SC.Y.0031.131105T2100Z-131106T1600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1005 PM EST MON NOV 4 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 11 AM EST WEDNESDAY... * WINDS AND SEAS...EAST-NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL OCCUR OVERNIGHT AND INTO TUESDAY. SEAS WILL BUILD TO 8 TO 10 FEET NEAR SHORE AND UP TO 12 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
216 WHUS72 KMLB 052107 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 PM EST TUE NOV 5 2013 AMZ550-552-555-570-572-575-060930- /O.EXP.KMLB.GL.W.0004.000000T0000Z-131105T2100Z/ /O.EXT.KMLB.SC.Y.0031.000000T0000Z-131106T2200Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 407 PM EST TUE NOV 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WINDS AND SEAS...EAST-NORTHEAST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL OCCUR OVERNIGHT. SEAS 7 TO 9 FEET NEAR SHORE AND UP TO 11 FEET OVER THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 4, 3:50 PM EST, 26 minutes earlier.
Area forecast discussion, Nov 4, 3:50 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
350 PM EST MON NOV 4 2013
.DISCUSSION...
...WINDY WITH DANGEROUS SURF AND MODERATE BEACH EROSION AT THE COAST
THROUGH WED MORNING...
...HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT THROUGH MID WEEK...
TONIGHT-TUESDAY...LITTLE CHANGE TO THE OVERALL WX PATTERN AS THE
HIGH PRES RIDGE OVER THE ERN CONUS WILL CONTINUE TO INTERACT WITH AN
INVERTED TROF NEAR THE WINDWARD PASSAGE TO CREATE A TIGHT PGRAD ACRS
THE FL PENINSULA. LATEST RUC13 ANALYSIS INDICATING SOLID 25KT WINDS
THRU 5KFT WELL INTO THE ATLC AND UP THE ERN SEABOARD TO THE NC OUTER
BANKS. WINDS APPROACHING 30KTS IN AREAS N OF CAPE CANAVERAL AND S OF
SEBASTIAN INLET.
WILL RETOOL THE FCST TO UPGRADE AND EMPHASIZE OVERALL WIND/HIGH SURF
THREAT...PARTICULARLY ALONG THE COAST. THE TIGHT PGRAD WILL MAINTAIN
STEADY WINDS OVER THE INTERIOR OVERNIGHT...KEEPING THE AIRMASS WELL
MIXED. SFC FRICTION WILL ALLOW WINDS TO DIMINISH OVER THE INTERIOR
AFT SUNSET...COASTAL ZONES WILL SEE GUSTY CONDITIONS CONTINUE
OVERNIGHT. CONDITIONS WILL ONLY DETERIORATE AFT SUNRISE TUE AS THE
RIDGE AXIS PUSHES INTO THE W ATLC...FORCING WINDS TO VEER TO THE E
AND SHUNTING ANY WIND/WAVE ENERGY DIRECTLY ONSHORE.
MORNING BEACH REPORTS INDICATED LITTLE IN THE WAY OF DUNE EROSION
ALONG THE BEACHES N OF SEBASTIAN INLET...BUT SOME MINOR EROSION S OF
THE INLET. DATA BUOY009 WAS APPROACHING THE 10FT MARK AS OF MID AFTN
WITH NEARSHORE BUOYS APPROACHING 8FT. SEAS LIKELY NEAR 12FT IN THE
GULF STREAM. GIVEN THE SIGNIFICANT BEACH EROSION THAT OCCURRED AFTER
THE SUSTAINED NRLY WIND EVENTS LAST MONTH...THE FACT THE GULF STREAM
PASSES MUCH CLOSER TO THE COAST S OF SEBASTIAN INLET...AND WITH THE
HIGHEST ASTRONOMICAL TIDES OF THE YEAR OCCURRING THRU MIDWEEK...HAVE
OPTED TO ISSUE A COASTAL FLOOD WATCH FROM INDIAN RIVER TO MARTIN
COUNTY EFFECTIVE THRU THE TUE MRNG HIGH TIDE CYCLE.
MINIMAL NOCTURNAL WIND DIFFERENTIAL FOR THE COASTAL COUNTIES...LAKE
WIND ADVISORIES WILL CONTINUE OVERNIGHT AND WILL BE UPGRADED TO A
FULL WIND ADVISORY AFT SUNRISE TUE. NOCTURNAL MINIMUMS OVER THE
INTERIOR COUNTIES WILL ALLOW LAKE WIND ADVISORIES TO EXPIRE AFT
SUNSET...BUT WILL BE BACK IN EFFECT AFT SUNRISE TUE.
DENSE MARINE STRATOCU FIELD WILL CONTINUE TO ADVECT ACRS THE CENTRAL
PENINSULA THRU TUE...BUT THE SHARP SUBSIDENCE INVERSION IN THE
H90-H70 LYR WILL CONTINUE TO LIMIT VERTICAL MOTION BLO 10KFT. WILL
SEE ISOLD -SHRAS DVLP IN LCL CONVERGENCE BANDS...BUT OVERALL
COVERAGE WILL BE LOW AND ANY IMPACT MINIMAL. QPF VALUES AOB 0.10"
COMBINATION OF OVERNIGHT CLOUD COVER AND WELL MIXED AIR WILL KEEP
OVERNIGHT TEMPS WELL ABV AVG...5-10F INTERIOR (M/U60S)...AND 10-15F
ALONG THE COAST (L/M70S). THESE SAME WX FEATURES WILL COMBINE TO
LIMIT SFC HEATING TUE AFTN...MAX TEMPS IN THE U70S/L80S WILL BE NO
MORE THAN 10F OFF THEIR MORNING MINS ALONG THE COAST...10-15F
INTERIOR.
WED...SURFACE HIGH MOVES INTO THE ATLANTIC WITH THE WINDY ONSHORE
DIMINISHING TO THE BREEZY CATEGORY. LOW TOPPED ATLANTIC SHOWERS
THROUGH MID WEEK WITH THE BREEZY ONSHORE FLOW. TIME HEIGHT CROSS
SECTIONS SHOWING THAT THE STRONG MID LEVEL CAP STILL LIMITING ANY
VERTICAL DEVELOPMENT THUS LOW TOPPED SHOWERS COMING OFF THE ATLANTIC
FOR ANOTHER DAY.
PREVIOUS DISCUSSION
THU-SUN... GRADIENT WILL SLACKEN CONSIDERABLY BY THURSDAY AS THE
SURFACE HIGH MOVES FURTHER EAST. THE NEXT UPPER LEVEL TROUGH WILL
SWING THROUGH THE CENTRAL US DURING THE MIDDLE OF THE WEEK BEFORE IT
RUNS INTO THE STRONG UPPER LEVEL RIDGE PARKED ACROSS FLORIDA AND THE
GULF. THIS WILL SEND ALL OF ITS ENERGY WELL NORTH ACROSS THE GREAT
LAKES/NE US ALONG WITH ITS ASSOCIATED SURFACE LOW. THE STRUNG OUT
SURFACE FRONT WILL DRAG INTO THE FL PENINSULA LATE THURSDAY
NIGHT/EARLY FRIDAY MORNING WITH VERY LITTLE FANFARE OTHER THAN A
RESURGENCE OF NORTHEAST FLOW AS ANOTHER SURFACE HIGH SPRAWLS ACROSS
THE SOUTHEAST.
DAYTIME HIGHS WILL PEAK WED/THU IN THE MID 80S...4-6 DEGREES ABOVE
NORMAL FOR EARLY NOVEMBER. MINOR POST FRONTAL COLD AIR ADVECTION
WILL LOWER MAX TEMPS TO THE UPPER 70S/LOWER 80S NORTH/CENTRAL CWA
AND LOWER/MID 80S FOR THE SOUTHERN AREAS. MIN TEMPS WILL REMAIN
ABOVE NORMAL NEAR THE COAST DUE TO LONG FETCH OF ONSHORE FLOW.
FARTHER INLAND...MINS WILL COOL TO MID/UPPER 60S BEHIND THE FRONT
FRI-SUN.
SURF WILL BEGIN TO SLOWLY SUBSIDE WEDNESDAY...BUT LIKELY TO REMAIN
ROUGH...ALONG WITH AN ENHANCED RIP CURRENT RISK...AND CONTINUED
BEACH EROSION THROUGH THE DAY. ANOTHER SURGE OF ONSHORE FLOW FRIDAY
WILL AGAIN BUILD SEAS AND QUICKLY RETURN COASTAL HAZARD THREATS.
&&
.AVIATION...
THRU 05/00Z...ALL SITES FRQT E/NE SFC WND G23-29KTS...PREVAILING
CIGS BTWN FL060-070...BRIEF MVFR CIGS/VSBYS IN ISOLD -SHRAS. BTWN
05/00Z-05/15Z...CSTL SITES OCNL E/NE SFC WND G22-25KTS...ALL SITES
PREVAILING CIGS BTWN FL050-060 WITH BRIEF MVFR IN ISOLD -SHRAS. AFT
05/15Z...E/NE SFC WND G23-28KTS...BRIEF MVFR CIGS/VSBYS IN ISOLD
SHRAS.
&&
.MARINE...
TONIGHT-TUESDAY...HAZARDOUS BOATING CONDITIONS AS INTERACTION BTWN
THE EAST COAST HIGH PRES RIDGE AND THE INVERTED TROF JUST E OF THE
WINDWARD PASSAGE WILL A GENERATE STRONG E/NE BREEZE WITH NEAR GALE
CONDITIONS. AFTN WINDS SUSTAINED 22-27KTS WITH GUSTS NEAR 30KTS AT
BUOY008/009...SETTLEMENT POINT AND LAKE WORTH...AND THE NEW SMYRNA
BEACH ARPT. SEAS 8-10FT NEAR SHORE AND UP TO 12FT OFFSHORE WITH
DOMINANT PDS BTWN 7-9SEC.
LATEST RUC ANALYSIS SHOWING 0KT WINDS IMPINGING ON THE E FL COAST N
OF THE CAPE AND S OF SEBASTIAN INLET. AFT COORD WITH WFO MFL...HAVE
DECIDED TO UPGRADE THE SCA TO A GALE WARNING BTWN 05/03Z-05/21Z AS
FQNT GUSTS TO GALE FORCE ARE EXPECTED.
WED...STRONG EASTERLY WINDS DIMINISH DURING THE DAY AS THE GRADIENT
BETWEEN THE HIGH TO THE NORTH AND BROAD AREA OF LOW PRESSURE IN THE
CARRIBEAN RELAXES. SEAS SLOWER TO SUBSIDE AS 10 FOOT SEAS OFFSHORE
DROP DOWN TO 7 TO 8 FOOT SEAS WED NIGHT.
THU-SAT...WINDS VEER FROM THE SOUTHEAST TO VARIABLE AS A WEAK
SURFACE TROUGH MOVES OVERHEAD WED NIGHT/EARLY THU TO THE NORTHWEST
AND NORTH OVERNIGHT THU. HAZARDOUS CONDITIONS START OVERNIGHT THU
AND CONTINUE THROUGH SAT...IF NOT INTO SUN...AS THE WINDS BECOME
NORTH TO NORTHEAST AND INCREASE TO 15 TO 20 KNOTS FRI AND HIGHER SAT
AS HIGH PRESSURE BUILDS DOWN FROM THE SOUTHEAST UNITED STATES. SEAS
FORECAST TO BUILD TO 8 FEET IN THE GULF STREAM BY FRI NIGHT AND 5
FEET NEARSHORE TO 9 FEET IN THE GULF STREAM SAT.
&&
.FIRE WEATHER...
TUE...THE STRONG NORTHEASTERLY FLOW WILL WILL ADVECT SUFFICIENT
OCEAN MOISTURE ONSHORE TO KEEP MIN RH VALUES ABOVE CRITICAL LEVELS
THIS AFTERNOON...THOUGH A FEW FAR INLAND LOCATIONS MAY SEE VALUES
DROP BRIEFLY TO 40 PERCENT. THE MAIN CONCERN WILL BE THE WINDY
CONDITIONS WITH SUSTAINED 20FT WINDS 15 TO 20 MPH AND GUSTS UP TO 30
MPH. THESE WINDS WILL LEAD TO EXCELLENT DISPERSION VALUES WHICH WILL
POSE A CONCERN FOR RAPID FIRE SPREAD. A DECREASE IN WINDS WED AND
ESPECIALLY THU WILL REDUCE FIRE CONCERNS SLIGHTLY. RELATIVE HUMIDITY
VALUES REMAIN ABOVE 40 PERCENT
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 71 79 68 84 / 20 20 20 10
MCO 69 81 67 86 / 20 20 10 10
MLB 72 80 74 84 / 20 20 20 10
VRB 72 80 73 84 / 20 20 20 10
LEE 66 81 64 85 / 20 20 10 10
SFB 69 81 67 85 / 20 20 10 10
ORL 68 81 66 85 / 20 20 10 10
FPR 72 80 73 85 / 20 20 20 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
LAKE WIND ADVISORY UNTIL 7 AM EST TUESDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 11 AM EST WEDNESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-
ST. LUCIE.
COASTAL FLOOD WATCH THROUGH TUESDAY MORNING FOR INDIAN RIVER-
MARTIN-ST. LUCIE.
WIND ADVISORY FROM 7 AM TO 7 PM EST TUESDAY FOR COASTAL VOLUSIA-
INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
LUCIE.
LAKE WIND ADVISORY FROM 7 AM TO 7 PM EST TUESDAY FOR INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM FLAGLER BEACH JUPITER INLET OUT TO 60 NM OFFSHORE.
GALE WARNING FROM 10 PM THIS EVENING TO 4 PM EST TUESDAY FOR
COASTAL WATERS FROM FLAGLER BEACH JUPITER INLET OUT TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 11 AM EST WEDNESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH JUPITER INLET OUT TO 60
NM OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM/IMPACT WX...WIMMERHazardous weather outlook, Nov 4, 3:47 PM EST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EST MON NOV 4 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-051200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 347 PM EST MON NOV 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .HIGH WIND IMPACT... NORTHEAST WINDS DIMINISH OVERNIGHT FOR THE INTERIOR BUT REMAIN 15 TO 20 KNOTS AND GUSTY FOR THE COASTAL COUNTIES. A LAKE WIND ADVISORY REMAINS IN EFFECT FOR THE COASTAL COUNTIES OVERNIGHT. .COASTAL FLOOD IMPACT... STRONG EAST-NORTHEAST WINDS AND THE HIGHEST ASTRONOMICAL TIDES OF THE YEAR WILL CAUSE THE SURF TO RUN UP TO THE DUNES. MODERATE BEACH EROSION WILL OCCUR NEAR THE TIMES OF HIGH TIDE ALONG WITH POSSIBLE MINOR COASTAL FLOODING...ESPECIALLY IN ALREADY VULNERABLE LOCATIONS ALONG THE COAST. HIGH TIDES WILL OCCUR BETWEEN 8 AND 9 PM THIS EVENING AND AGAIN BETWEEN 8 AND 9 AM TUESDAY MORNING. A COASTAL FLOOD WATCH IS IN EFFECT FOR THE COASTAL AREAS OF INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES THROUGH MID MORNING TUESDAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR COASTAL AREAS OF VOLUSIA AND BREVARD COUNTIES OVERNIGHT. A HIGH SURF ADVISORY IS IN EFFECT FOR ALL THE BEACHES OF EAST CENTRAL FLORIDA. .WIND AND SEA IMPACT... EAST-NORTHEAST WINDS WILL BE SUSTAINED BETWEEN 25 AND 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OVERNIGHT. SEAS WILL BUILD TO 8 TO 10 FEET NEAR SHORE AND UP TO 12 FEET IN THE GULF STREAM BY LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE EAST CENTRAL FLORIDA ATLANTIC WATERS UNTIL LATE EVENING THEN A GALE WARNING IS IN EFFECT FROM LATE EVENING MONDAY TO LATE MORNING TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG EAST-NORTHEAST WINDS WILL PERSIST ACROSS THE REGION THROUGH MIDWEEK WITH CONTINUING MARINE AND COASTAL IMPACTS ACROSS EAST CENTRAL FLORIDA AND THE LOCAL ATLANTIC. WINDS AND SEAS WILL GRADUALLY SUBSIDE ON THURSDAY...BEFORE INCREASING AGAIN FRIDAY AND SATURDAY BEHIND THE NEXT COLD FRONT. THE LONG DURATION OF ROUGH AND POUNDING SURF OVER REPEATED HIGH TIDE CYCLES ALONG WITH HIGHER THAN NORMAL TIDES AND STRONG ONSHORE FLOW WILL RESULT IN MODERATE BEACH EROSION ALONG THE BEACHES OF EAST CENTRAL FLORIDA THROUGH MIDWEEK . THESE EFFECTS WILL BE MAGNIFIED AT VULNERABLE DUNES AND BEACH AREAS THAT HAVE ALREADY EXPERIENCED EROSION OVER THE PAST SEVERAL WEEKS. THIS ROUGH SURF WILL BE IN ADDITION TO A HIGH THREAT FOR DANGEROUS RIP CURRENTS AT AREAS BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:01 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Nov 4, 4:16 PM EST | Small Craft Advisory | MLB | 49 hr | |
| Nov 4, 4:19 PM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 27 hr |
| Nov 4, 4:19 PM EST | Wind Advisory | MLB | Volusia | 27 hr |
| Nov 4, 4:25 PM EST | Coastal Flood Watch | MLB | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.